I’m feeling like ■■■■. Sleeping 12 hours and then taking naps. Don’t want to go out. Wondering how I’m gonna make it through this life. Staying with my Mom right now…
I’m sorry you’re struggling at the moment. I was just like that on Haldol too, but I changed to Zyprexa two weeks ago. Zyprexa gives me wicked insomnia so I take it in the early morning and then I’m awake all day. 6 mg of Melatonin puts me to sleep again. I’m happier that way.
gives you insomnia? Wow it’s usually the opposite with these meds. Thank you for your sympathy. I feel like crying. There is something really bad on my mind that is so hard to explain… I like sleeping. My mind finally gets rest.
I was reprograming my new phone again, had to take one back cause it was not working properly
I’m afraid to try anything but Haldol. It’s the only thing that has got me through these last ten years…
I feel your pain buddy. My life has become hellish. I’m out of ideas other than a med change.
Big love to you everhopeful. Only people with this illness know how hard it is. We must have compassion for each other. What is going on in your life?
That’s how I was too. I was taking up to three Klonopin a day and I could not get over my paranoia induced panic attacks. I took my pdoc’s advice to change meds and now the Zyprexa totally gets rid of my panic attacks. I’m glad I listened to her.
I used to sleep away my days up to 18 hours just to get relief from the hell I was going through, so I can relate to what you’re saying. Not saying Zyprexa is a miracle drug, but it works very well for me. Talk to your pdoc about it and see what they suggest.
I’m self medicating with a couple of glasses of wine right now with my mom. Anything to get rid of this mind state! I have a hard time believing there are any good meds out there other than Haldol but you never know till you try right. Be careful with those Klonopin’s. My friend is having a hard time quitting them. Can be quite addictive.
I stopped my Klonopins cold turkey and had no withdrawals. My pdoc raised me from up to 2 a day to up to 3 a day, and I felt uncomfortable because I didn’t want to get dependent on them. Luckily I had no problem when I stopped taking them, haven’t had one in two weeks and I’m fine. I’m glad to get off the Klonopin though.
Maybe I need klonopin. How do they make you feel? I’ve taken Valium before. Makes me want to sleep.
They calmed me down and took the panic down a few notches. When I took only one Klonopin I didn’t sleep, but two at the same time made me need a nap.
I wish I could help you more.
Do you ever wonder how you will make it through this life? I’m only 35 but my mind is on death a lot…
Absolutely. I’m 48 and I’ve been in the mental health system for 31 years. I’m so tired.
wow i feel pretty much the same sleeping all day not feeling too good, thought i was the only one than noticed other people on the forum on these meds are feeling the same
It’s a battle my friend. It’s a lifelong battle we get no relief from… We need to help each other.
I’m doing good and bad. I’m going to school full time and hanging with friends regularly so I live a relatively normal life. My problem right now is I keep having mind jarring anxiety episodes that have been sending me to the emergency room. They keep trying to get me to do a partial hospitalization but I don’t have time with school. I’m on my fifth ssri/snri. I had to quit my part time job recently because of the anxiety. I wish they would just prescribe me klonopin as it work but my doctor won’t prescribe any more benzos so i’ll just keep suffering and getting sent to the emergency room. It is hell.
Thanks for askin btw
@VanDam I am 35, too, and also often have death on my mind. It’s like I don’t care if I have a short life because it doesn’t matter anyways. I had my lithium increased to twice a day, and I really hope this helps me. I wish you luck; I really feel you on this.
It’s sad. Thanks for sharing. I love my parents so much. That keeps me going. I’m lucky to have their unconditional support. Feels like I have bad luck on many aspects though.